reposting from other site, no help there.'flagyl'

Discussion in 'Fibromyalgia Main Forum' started by heapsreal, Dec 14, 2009.

  1. heapsreal

    heapsreal New Member

    flagyl-iga immunoglobulins


    hi, Have had elevated iga immunoglobulins for quite awhile. My understanding is iga immunoglobulins effect digestive tract, nose, respiratory, ears and eyes and any surface exposed to outside foreign substances.

    Also had elevated lymphocytes which my doc thinks is because of ebv reactivation, which i take famvir for and has reduced these lymphocytes.

    Im thinking that elevated iga immunoglobulins could be due to a bacterial infection (co-infection)which Im thinking of a theraputic trial of flagyl which suppose to be good for infections of the above mentioned body areas. Have had ongoing episodes of diarrhoea as well as ongoing eye problems(infections) where they get very red and itchy, antibiotic drops help but doesnt nail it so to speak.

    After this 2 week antibiotic treatment will do a 10 day course of nizoral for any possible fungal infection and hit up probiotics as well.

    After anyones opinions or experience related to this.
  2. spacee

    spacee Member

    Any cultures done to try to find out which exact pathogen you have?

    I have taken flagyl for C. Diff which gives you the diarrhea from He**. And makes you very ill.
    I didn't get rid of it until I did the "prep" for a colonoscopy. It washed my colon clean. I still had the colonoscopy but it didn't show anything after my "washing".

    I mean, you thoughts seem reasonable, it is just with drugs getting resistant, docs tend to do cultures (twin was a medical technologist).